MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7888/juoeh.11.449

Медицинская библиотека · Journal of UOEH · 1989

[Optic neuropathy induced by thinner sniffing].

Kohriyama K, Hori H, Murai Y, Ninomiya H, Tsukamoto Y

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A case of optic neuropathy induced by thinner sniffing is reported. A 17-year-old girl, who had been sniffing a lacquer thinner for three months, suffered acute blindness followed by optic atrophy. Brain computed tomography revealed symmetrical low attenuation areas in the bilateral putamen. An analysis of the thinner by gas chromatography showed that its major components in a vaporized state were methyl alcohol and metyhl acetate. The optic neuropathy was induced by these solvents. In the diagnosis of the intoxication of mixed organic solvents, the measurement of each solvent in its vapor phase is considered to be quite important.

Для цитирования: Kohriyama K, Hori H, Murai Y, Ninomiya H, Tsukamoto Y. [Optic neuropathy induced by thinner sniffing].. Journal of UOEH. 1989. DOI: 10.7888/juoeh.11.449.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.